# SDR DLL10954672

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Selector
- Part number: 450100109
- Condition: Failed
- Location: Flt Deck
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKOFF, UPON MOVING LDG GEAR HANDLE TO NEUTRAL GOT GEAR IN TRANSIT LIGHT ALONG WITH TAIL SKID AND DOORS.  RETURNED, FERRIED AC TO ATL.  REPLACED C/P LANDING GEAR CONTROL, SWUNG GEAR AND OPERATION NORMAL.
